MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4) returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip udi#(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 178, 192 and 210 mg/dl.Customer stated she was also comparing the meter to another company's meter (meter to meter comparison results were not provided).The customer's expected fasting blood glucose test result range is 88 - 129 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The test strip lot manufacturer's expiration date is 12/31/2018 and open vial date is may 2017.Customer did not have any test strips left.Code chip matches the test strips.During the call on (b)(6)2017, a back to back blood test was performed by the customer fasting and produced test results of 123 mg/dl and 126 mg/dl using truetrack meter; customer was satisfied with back to back results.Customer had opened a new vial of test strips for the back to back test - lot rt5029.The product is stored according to specification.The meter memory was reviewed for previous test result history (time not set; customer stated she takes her blood tests between 8 and 9 am.): 1:178mg/dl (b)(6) 2017 12:24 pm fasting:yes.2:192mg/dl (b)(6) 2017 11:13 am fasting:yes.3:210mg/dl (b)(6) 2017 10:57 am fasting:yes.4:133mg/dl (b)(6) 2017 03:40 pm fasting:yes.5:129mg/dl (b)(6) 2017 03:37 pm fasting:yes.Memory concerns:the customer is concerned with the result of 178, 192 and 210mg/dl in the meter's memory.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6667737
Report Number1000113657-2017-01091
Device Sequence Number11233465
Product Code NBW
UDI-Device Identifier00021292004576
UDI-Public(01)00021292004576
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4942
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2017
Initial Report FDA Received Date06/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1